# SDR UALA2012011600349

- Difficulty date: January 13, 2012
- Submitted: February 3, 2012
- Operation: Air carrier
- Aircraft: N540UA
- Make and model: Boeing 757222
- Aircraft serial: 25252
- Aircraft time: 67,130 hours, 24,681 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT REPORTED ON LT FUSELAGE FORWARD OF DOOR 2L.  DENT AT BS 620 STR 15L AND MEASURES 1 X 1 X .09 OPBLM.  ACP EDDY CURRENT, NO CRACK PERFORMED INTERIM REPAIR PER ECRA 5330-04 194 PART 1 OK TO CONTINUE AND PERMANENT REPAIR OF THE FUSELAGE SKIN AND STRINGER AS REQUIRED WITHIN 5 CYCLES MARKED WITH DOT. RE-INSPECTION REQUIRED BY QC AT THE FIRST MAINTENANCE OPPORTUNITY WHERE GROUND TIME ALLOWS. BACK DRILLING DOUBLER AND TRIPLER. -RPR- :ACCOMPLISHED REPAIR PER ECRA: 5330-04199.
